Saturday March 2nd 2019

Session Type

Event/Class

# of Laps

Event Time

Practice

Gixxer Cup 150

8:00

Training

Shiny Side Up - Pavilion

8:00 (all day)

Practice

Superlite/Protwin/125GP/250 Mono

8:17

Practice

Hyosung Cup

8:34

Practice

Superbike / Superbike B

8:49

Practice

Sidecars

9:06

Practice

Post Classics

9:23

Demonstration

Motul Stadium Trials Challenge - Gull Skid Pan

9:30 (all day)

Practice

Supersport 600 / Superstock 600

9:38

Practice

Supersport 300 / 250 Production

9:55

Trail ride

Kawasaki Public Trail Ride - Motorhome Area

10:00 (available until 2pm)

Practice

Shoei GP

10:12

Qualifying

Gixxer Cup 150

10:27

Demonstration

Dave McKenna - Yamaha Factory Stunt Rider -

' Skidpan

10:30 (10 minutes)

Qualifying

Superlite/Protwin/125GP/250 Mono

10:44

Pit Walk

Pit Walk - Legends garages

10:45 (30 minutes)

Qualifying

Hyosung Cup

11:01

Demonstration

Legends on track

3

11:16

Demonstration

Wheelie Stuntmen

11:26 (10 minutes)

Qualifying

Superbike / Superbike B

11:43

Qualifying

Sidecars

12:00

Track Cruise

Show N Shine briefing - Podium Lounge

12:00

Legends

Legends signing session - Pavilion

12:00 (60 minutes)

Qualifying

Post Classics

12.17

Qualifying

Supersport 600 / Superstock 600

12:32

Qualifying

Supersport 300 / 250 Production

12:49

Qualifying

Shoei GP

13:06

Lunch

Show N Shine Track Cruise

2

13:21

Lunch

Wheelie Stuntmen

13:30 (10 minutes)

Race 1

Superbike / Superbike B

8

13:48

Race 1

Sidecars

8

14:07

Race 1

Post Classics

4

14:28

Demonstration

Dave McKenna - Yamaha Factory Stunt Rider -

' Skidpan

14:30 (10 minutes)

Pit Walk

Pit Walk - Legends garages

14:40 (15 minutes)

Race 1

Supersport 600 / Superstock 600

8

14:42

Grid Walk

Superbikes and Legends

3

15:02 (30 minutes)

Demonstration

Wheelie Stuntmen

15:32 (10 minutes)

Race 1

Supersport 300 / 250 Production

6

15:49

Race 1

Shoei GP

4

16:08

Race 1

Gixxer Cup 150

4

16:22

Race 1

Superlite/Protwin/125GP/250 Mono

6

16:38

Race 1

Hyosung Cup

4

16:55

 

                                Sunday March 3rd 2019

Session Type

Event/Class

# of Laps

Event Time

Scrub

Superlite/Protwin/125GP/250 Mono

8:00

Training

Shiny Side Up - Pavilion

8:00 (all day)

Scrub

Supersport 300 / 250 Production

8:10

Scrub

Gixxer Cup 150 / Hyosung Cup

8:20

Scrub

Superbike B / Supersport & Stock 600

8:30

Scrub

Sidecars

8:40

Scrub

Post Classics / Shoei GP

8:50

Race 2

Gixxer Cup 150

4

9:00

Race 2

Superlite/Protwin/125GP/250 Mono

6

9:16

Trials

Motul Stadium Trials Challenge - Gull Skid Pan

9:30 (all day)

Race 2

Hyosung Cup Le Mans start

5

9:33

Race 2

Superbike / Superbike B

8

9:50

Trail ride

Kawasaki Public Trail Ride - Motorhome Area

10:00 (available until 2pm)

Race 2

Sidecars

8

10:09

Race 2

Post Classics

4

10:30

Pit Walk

Pit Walk - Legends garages

10:35 (30 minutes)

Race 2

Supersport 600 / Superstock 600

8

10:45

Track Cruise

Show N Shine briefing - Podium Lounge

10:45

Demonstration

Legends on track

3

11:05

Demonstration

Wheelie Stuntmen

11:20 (10 minutes)

Race 2

Supersport 300 / 250 Production

6

11:32

Demonstration

Dave McKenna - Yamaha Factory Stunt Rider -

' Skidpan

11:40 (10 minutes)

Race 2

Shoei GP

4

11:50

Lunch

Show N Shine Track Cruise

2

12:05

Lunch

Wheelie Stuntmen

12:17 (10 minutes)

Legends

Legends signing session - Pavilion

12:30 (60 minutes)

Race 3

Superbike TT / Superbike B

15

12:32

Race 3

Sidecars TT

12

13:03

Race 3

Supersport 600 TT / Superstock 600

15

13:31

Race 3

Supersport 300 / 250 Production

10

14:02

Pit Walk

Pit Walk - Legends garages

14:05 (15 minutes)

Grid Walk

Superbikes and Legends

3

14:27 (30 minutes)

Demonstration

Wheelie Stuntmen

14:57 (10 minutes)

Race 3

Gixxer Cup 150 TT

6

15:14

Demonstration

Dave McKenna - Yamaha Factory Stunt Rider -

' Skidpan

15:30 (10 minutes)

Race 3

Superlite/Protwin/125GP/250 Mono

10

15:34

Race 3

Hyosung Cup (Grid Start)

5

15:58

Race 3

Post Classics

4

16:15

Race 3

Shoei GP

4

16:30